Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/3419
Title: Notes on enriched categories with colimits of some class
Authors: Kelly, G.M.
Schmitt, Victor
First Published: 2005
Citation: Theory and Applications of Categories, 2005, 14, 17, pp. 399-423
ISSN: 1201-561X
Links: http://www.tac.mta.ca/tac/volumes/14/17/14-17abs.html
http://hdl.handle.net/2381/3419
Type: Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.